# SDR CA980908037

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 INCH CRACK FOUND IN FUSELAGE OUTER SKIN TRIPLER AT R2 DOOR CUT-OUT LOWER CORNER.  FS901 WL 206 REPAIRED PER SB 093-53-237 REV 4.
